MathSciNet Relay Station
MathSciNet bibliographic data
MR1814907 (2002c:05041) 05B20
Conforti, Michele; Cornuéjols, Gérard; Kapoor, Ajai; Vušković, Kristina Balanced $0,\pm 1$ matrices. I. Decomposition. J. Combin. Theory Ser. B 81 (2001), no. 2, 243–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement